Publications



In preparation

...

Preprints

with J. Lopez-Abad. Envelopes in Banach spaces.
arXiv:2112.11795 pdf

with J. M. Castillo, W. Corrêa, and M. González. Interpolator symmetries and new Kalton-Peck spaces.
arXiv:2111.10640 pdf

There is no largest proper operator ideal.
arXiv:2005.07672 pdf

with J. M. Castillo. Group actions on twisted sums of Banach spaces.
arXiv:2003.09767 pdf

To appear

45. with W. Cuellar Carrera and N. de Rancourt. Local Banach-space dichotomies and ergodic spaces.
Journal of the European Mathematical Society. Also arXiv:2005.06458. 66 pages. pdf

44. with J. M. Castillo, W. Cuellar Carrera and Y. Moreno. On disjointly singular centralizers.
Israel Journal of Mathematics. Also arXiv 1905.08241. 18 pages. pdf

Published

43. with F. Cabello Sánchez and B. Randrianantoanina. On Mazur rotations problem and its multidimensional versions.
São Paulo Journal of Mathematical Sciences, Special issue commemorating the Golden Jubilee of the
Institute of Mathematics and Statistics of the University of São Paulo. v. 16(1),p. 406-458, 2022. pdf (Survey)

42. with J. M. Castillo, W. Corrêa, and M. González. On the stability of the differential process generated by complex interpolation.
Journal of the Institute of Mathematics of Jussieu, v. 21(1), p. 303-334, 2022. pdf

41. with F. Cabello-Sanchez, J. M. Castillo, W. Corrêa and R. Garcia. On the Ext2 problem for Hilbert spaces.
Journal of Functional Analysis, v. 280, number 108863, 2021. 36 pages. pdf

40. with J. M. Castillo, W. Corrêa and M. González. Differential processes generated by two interpolators.
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, v. 114 (4), number 183, 2020. 23 pages. pdf

39. with Ch. Brech and A. Tcaciuc. Isometries of combinatorial Banach spaces.
Proceedings of the American Mathematical Society, v. 148 (11), p. 4845 - 4854, 2020. pdf

38. with J. Lopez-Abad, B. Mbombo and S. Todorcevic. Amalgamation and Ramsey properties of Lp spaces.
Advances in Mathematics, v. 369, number 107190, 5 August 2020. 76 pages. pdf

37. with L. Antunes, S. Grivaux and Ch. Rosendal. Light groups of isomorphisms of Banach spaces and invariant LUR renormings.
Pacific Journal of Mathematics, v. 301, p 31 - 54, 2019. pdf

36. with J. M. Castillo, W. Cuellar Carrera and Y. Moreno. Complex structures on twisted Hilbert spaces.
Israel Journal of Mathematics, v.222, p.787 - 814, 2017. pdf

35. with Ch. Rosendal. Non-unitarisable representations and maximal symmetry.
Journal of the Institute of Mathematics of Jussieu, v.16, p.421 - 445, 2017. pdf

34. with R. Anisca and Y. Moreno. On the classification of positions and complex structures in Banach spaces.
Journal of Functional Analysis. , v.272, p.3845 - 3868, 2017. pdf

33. with J. M. Castillo and M. González. Singular twisted sums generated by complex interpolation.
Transactions of the American Mathematical Society, v.369, p.4671 - 4708, 2017. pdf

32. with J.M. Castillo and Y. Moreno. On Uniformly Finitely Extensible Banach spaces.
Journal of Mathematical Analysis and Applications. v.410, p.670 - 686, 2014. pdf

31. with Ch. Rosendal. On isometry groups and maximal symmetry.
Duke Mathematical Journal. , v.162, p.1771 - 1831, 2013. pdf

30. with Th. Schlumprecht, Subsequential minimality in Gowers and Maurey spaces.
Proceedings of the London Mathematical Society. , v.106, p.163 - 202, 2013. pdf

29. with G. Godefroy. Tightness of Banach spaces and Baire category.
In. Conférence en l ́honneur de Hervé et Martine Quéffelec, 2012, Le Touquet.
Topics in Functional and Harmonic Analysis. Bucharest: The Theta Foundation, 2012. p.43 - 56 pdf

28. with Ch. Rosendal. Banach spaces without minimal subspaces - Examples. Exemples d'espaces de Banach.
Annales de l'Institut Fourier , v.62, p.439 - 475, 2012. pdf

27. with Ch. Rosendal. Displaying Polish groups on separable Banach spaces.
Extracta Mathematicae, v.26, p.195 - 233, 2011. pdf

26. with E.M. Galego. Countable groups of isometries on Banach spaces.
Transactions of the American Mathematical Society. , v.362, p.4385 - 4431, 2010. pdf

25. Isomorphismes entre espaces de Banach: complexité et liste de Gowers (in french).
Mémoire d'Habilitation à diriger des Recherches. Université Pierre et Marie Curie, 2009. pdf

24. with Ch. Rosendal. Banach spaces without minimal subspaces.
Journal of Functional Analysis. 2009., v.257, p.149 - 193, pdf

23. with A. Louveau and C. Rosendal. The complexity of classifying separable Banach spaces up to isomorphism.
Journal of the London Mathematical Society. , v.79, p.323 - 345, 2009. pdf

22. A Banach space dichotomy theorem for quotients of subspaces.
Studia Mathematica. v180, p111-131, 2007. pdf

21. with E. M. Galego. Even infinite-dimensional real Banach spaces.
Journal of Functional Analysis. 2007, v.253, p.534 - 549 pdf

20. with S. Dilworth, D. Kutzarova, and E. Odell. On strongly asymptotic lp spaces and minimality.
Journal of the London Mathematical Society (Print). , v.75, p.409 - 419, 2007.pdf

19. with E.M. Galego. Some Results on the Schroeder--Bernstein Property for Separable Banach Spaces.
Canadian Journal of Mathematics. , v.59, p.63 - 84, 2007. pdf

18. with P. Dodos. Some strongly bounded classes of Banach spaces.
Fundamenta Mathematicae. 2007. , v.193, p.171 - 179, pdf

17. Uniqueness of complex structure and real hereditarily indecomposable Banach spaces.
Advances in Mathematics (New York. 1965), v.213, p.462 - 488, 2007. pdf

16. with Ch. Rosendal. Complexity and homogeneity in Banach spaces.
In: Banach spaces and their applications in analysis, 2007, Oxford, United States.
Banach spaces and their applications in analysis. Berlin: Walter de Gruyter, 2007. p.83 - 110. pdf

15. Minimal subspaces and isomorphically homogeneous sequences in a Banach space.
Israel Journal of Mathematics. , v.156, p.125 - 140, 2006. pdf

14. On the number of permutatively inequivalent basic sequences in a Banach space.
Journal of Functional Analysis. , v.238, p.353 - 373, 2006. pdf

13. with E.M. Galego. Some equivalence relations which are Borel reducible to isomorphism between separable Banach spaces.
Israel Journal of Mathematics. , v.152, p.61 - 82, 2006. pdf

12. with Y. Dutrieux. The Lipschitz free Banach spaces of C(K)-spaces.
Proceedings of the American Mathematical Society. , v.134, p.1039 - 1045, 2006. pdf

11. with Ch. Rosendal. Ergodic Banach spaces.
Advances in Mathematics (New York. 1965)., v.195, p.259 - 282, 2005. pdf

10. with Ch. Rosendal. On the number of non-isomorphic subspaces of a Banach space.
Studia Mathematica. v168, 203 - 216, 2005. pdf

9. Topological 0-1 laws for subspaces of a Banach space with a Schauder basis.
Illinois Journal of Mathematics. , v.49, p.839 - 856, 2005. pdf

8. Lipschitz Homogeneous Banach Spaces.
Quarterly Journal of Mathematics. v54, p.415 - 419, 2003. Link

7. with A.M. Pelczar and Ch. Rosendal. On a question of Haskell P. Rosenthal concerning a characterization of c0 and lp.
Bulletin of the London Mathematical Society (Print). , v.36, p.396 - 406, 1999. pdf

6. Quotient Hereditarily Indecomposable Banach Spaces.
Canadian Journal of Mathematics. p.566 - 584, 1999. Link

5. with P. Habala. A uniformly convex Banach space whose subspaces fail Gordon-Lewis property.
Archiv der Mathematik. (Printed ed.). , v.71, p.481 - 492, 1998. Link

4. Hereditarily finitely decomposable Banach spaces.
Studia Mathematica. v.123, p.135 - 149, 1997. Link

3. Operators on Subspaces of Hereditarily Indecomposable Banach Spaces.
Bulletin of the London Mathematical Society. , v.29, p.338 - 344, 1997. pdf

2. A uniformly convex hereditarily indecomposable Banach space.
Israel Journal of Mathematics. v.102, p.199 - 225, 1997. pdf

1. Un espace de Banach uniformément convexe et héréditairement indécomposable.
Comptes Rendus de l'Académie des Sciences. Série 1, Mathématique
(2001 Cont. ISSN 1631-073X Comptes Rendus. Mathématique). , v.320, p.49 - 54, 1995.